MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP SRS NEXEL 70MM DST BDY RT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. COMP SRS NEXEL 70MM DST BDY RT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES
Model Number 110029940
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that once the package was opened the packaging was damaged and opened.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6 visual evaluation of the returned product/provided photos found black staining on the inside of the device pouch.Review with the packaging team identified that the staining is likely the result of friction between the device and the pouch during transit.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP SRS NEXEL 70MM DST BDY RT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15929311
Report Number0001825034-2022-02754
Device Sequence Number4347365
Product Code JDC
UDI-Device Identifier00880304850415
UDI-Public(01)00880304850415(17)260711(10)771600
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model Number110029940
Device Catalogue Number110029940
Device Lot Number771600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale